Benadryl Allergy Nighttime 24 Caplets
Health Yourself Today

Benadryl Allergy Nighttime 24 Caplets

Regular price $16.99 $0.00

Tough Allergy Symptom Relief to let you sleep: Sneezing; Runny Nose; Itchy Eyes; Watery Eyes; Hives; Insect Bites; Poison Ivy; Rashes

Dosage:
Children under the age of 12 years: Not recommended for use. Use Children's Benadryl products.
Adults and children 12 years of age and older: 1 caplet at bedtime if needed or as directed by a doctor.

Caution: Do not use with any other product containing diphenhydramine, even one used on the skin. Doing so may result in accidental overdose. May cause drowsiness. Avoid use of alcohol. Do not drive a motor vehicle, operate machinery or engage in activities requiring mental alertness. Talk to a doctor before using this product if you have glaucoma, asthma, chronic lung disease, difficulty in urination due to enlargement of the prostate gland, if you are pregnant or nursing, or taking other antihistamines or sedating drugs or prescription drugs. Alcohol, sedatives and tranquilizers may increase drowsiness. Do not use if you are hypersensitive to diphenhydramine or to any of the formulation excipients. Not to be used by elderly patients who experience confusion at nighttime. This product may cause excitation rather than sedation in the elderly, and therefore, should be avoided in this age group. Do not use more than the recommended dosage or use for prolonged periods or time except on the advice of a physician.  Keep out of reach of children. Store between 15°C and 30°C.

Medicinal Ingredient: Each caplet contains Diphenhydramine Hydrochloride 50mg (antihistamine).
Non-Medicinal Ingredients: Calcium phosphate, cellulose, crospovidone, hydroxypropyl methylcellulose, magnesium stearate, polyethylene glycol, starch, stearic acid, titanium dioxide, water.